# SDR AALA202305018457

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 87,043 hours, 11,239 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Card
- Part number: 47348709
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRE LOOP 1 APU STATUS MESSAGE. MAINTENANCE FOUND MULTIPLE FAULTS ON APU FIRE CONTROL CARD. REMOVED AND REPLACED APU FIRE CONTROL CARD PER AMM 26-15-03.
